Qin Cong

 

Qin Cong

1459318101139137.jpgEducation

Ph.D., Financial Mathematics, Soochow University, China, 2014

B.Sc., Applied Mathematics, Soochow University, China, 2009


Activities Experiences

Joint PhD student, University of Pittsburgh, Sep. 2012—Apr. 2014


E-mail: matqc@nus.edu.sg

 

Research Interests 

Mathematical Finance, Partial Differential Equations, Stochastic Control

 

Representative Publications            

1. X. Lai, X. Chen, M. Wang, C. Qin, Y. Zhang, Existence, uniqueness, and stability of bubble solutions of a chemotaxis model. Discrete and Continuous Dynamical Systems, 2016, 36(2): 805–832.

2. C. Qin, X. Chen, X. Lai, W. Yu, Regularity of free boundary arising from optimal exercise of perpetual Executive Stock Options, Interfaces and Free Boundaries, 2015, 17(1): 69–92.

3. X. Lai, X. Chen, M. Wang, C. Qin, W. Yu, Mathematical analysis of a variational inequality modelling perpetual executive stock options, European Journal of Applied Mathematics, 2015, 26(2): 193-213.

4. Y. Zhang, X. Chen, J. Hao, X. Lai, C. Qin, An eigenvalue problem arising from spiky steady states of a minimal chemotaxis model, Journal of Mathematical Analysis and Applications, 2014, 420(1): 684–704.


版权所有:苏州工业园区新国大研究院                         苏ICP备11089404号-2

© Copyright 2012-2015 NUS (Suzhou) Research Institute.

Change Password

Go to Upload Application Materials